Discussion in 'Dealing with Side Effects' started by MikeW, Dec 10, 2016.
Every time I randomly check this thread (I don't know why I do) I see another user banned lol
Out of respect for you I won't.
That said, there are users here still making fun of him.
Seriously this whole thread is a fucking cancer. Every fucking drug has some form of side effects. The people that suffer such horrible sides we're already nervous wrecks to begin with and let their minds eat away at themselves. Honestly eat healthy, exercise, take some zinc, omega 3's, make sure your getting healthy fats, take a few natural estrogen blockers, and just forget your taking the damn medicine. I havent even taken finasteride but I can tell you all right now these problems are all symptoms of adrenal fatigue, anxiety, and depression. I literally have had all this shit except ed pretty much and if you live a healthy lifestyle and stop over thinking every god damn thing you will be fine. Oh and while you're at it get a god damn prescription for fluoxetine and see a psychiatrist because it is more than clear you all have horrible anxiety issues. Brain fog, feeling mentally slow, memory problems, fatigue, ed literally all that shit can just be caused by anxiety and also the refusal to believe anyone about what's going on points to anxiety. Anxiety has some of the most devastating physical and mental symptoms I have experienced I literally have thought I've had everything from ball cancer to MS, literally hopped on fluoxetine for 2 months, I feel like a new person. At first I was scared to try finasteride but honestly the people who are going so crazy here and bashing the drug all literally remind me of myself when I was refusing to believe I have anxiety and I was looking for anything to blame. Truth is if the finasteride did anything, it either somehow made you more self aware of your underlying anxiety, and or served as a placebo in order for you to suddenly realize you have these symptoms and start blaming them on finasteride. Literally the most retarded shit I've ever seen. I've lived with brain fog throughout most of my high school life, if you just ignore it and realize it's anxiety related and that it's in your head it goes away. Bottom line is take finasteride for yourself, as I plan on doing this month, if you have horrible sides research and supplement to counteract them, if they persist keep a log of your MENTAL HEALTH on and off the drug and continue taking once you realize you've made all this shit up in your head.
And I hate to bash people I really do because I lived with anxiety and depressed feelings for almost 4 years and now two months on an anti anxiety/anti OCD and I feel like a new person. My anxiety was so bad that for 4 years I didn't think I could breath I would literally panic all night blaming all my symptoms on random shit like gluten, dairy, pre workout, protein. At the end of the day it was anxiety/OCD and acid reflux lmfao.
Seriously, go fuck yourself. Why do you even care.
Because you obviously do for some very strange reason. Why are you even instigating again, you're quoting my post from a week ago
What about @GoldenMane?
Honest, everybody was on his side. Including some of the moderators.
How did that happen? Anybody know (or want to guess?).
Where is he now??
No, you're the one starting with me. Don't get things twisted. If anybody, you're instigating this.
Now fuck off.
Bro I have recovered not fully but I know I will because I am getting boner almost any time I want .
Remedy is take - mucuna prurien, tribulus terrestris along with ashwagandha. Hit gym daily , take good sleep don't give shit about hair they are just dead protein and you will be all right .
Important thing it may take few months but you will be cured 100% , also stop masterbation if not minimize as much as you can.
BrOTE="sunchyme1, post: 1404677, member: 32295"]it is a weird situation. I guess it depends where your coming from. when your suffering from bph perhaps some minor sexual sides are acceptable. when you are 25 years old and heatlhy they are not. plus the guys taking finasteride for bph tend to be an older crowd who are probably suffering from low testosterone anyway due to age. less energy, less sex drive etc etc. so they may not even notice side effects if they did get them.
the younger guys taking finasteride for hairloss have a different hormone profile. our testosterone is high, so it makes sense the younger guys to get sides and the older ones dont. or at least not notice them
hence the bad publicity about finasteride once it became a hairloss drug
personally for me this drug was toxic as hell. it fucked me up good. it was great for my hair, bad for everything else. EVERYTHING ELSE. just like thousands and thousands of others. fucking evil drug. poison[/QUOTE]
Bro try mucuna prurien, tribulus terrestris ashwagandha and you will be all right , stop using all hair restoration products and stop masturbating it may take 2-3 month but you will be cured 100%.
Dude, we appreciate your story but you are seriously painting everyone with a broad brush. I know for a fact that while some SSRI's like fluoxetine or fluvoxamine can lower sex dive, my libido never went down as much as it did on finasteride. It is at about 10% full capacity and it caused ED. And yes, I have OCD, anxiety and depression and have been on those drugs for years. Basically, finasteride severed the lifeline from my brain to my groin so nothing works.
Hi guys, just signed up on this forum to share my experiences
Please do take in mind that wathever I say really happens, is serious and not imagined.
20 years old, living in Belgium (small European country, pls take in mind English is not my native language and 'Google translate' is pure shit ) and experiencing severe sides to Finasteride (Proscar 5mg). It all started when I went to my GP earlier this week for male pattern baldness (was starting to thin out a little). Got Proscar 5mg prescribed and felt like I was finally dealing with my only problem (now I surely realise how happy I was) at the time. So I took my first dose of 2,5mg (instead of 1,25mg, because my pharmacist told me it was fine to only split the pill), few hours later had a severe headache (wich is uncommon for me) so the next day I took only a quarter of the pill (1,25 mg). That day I started to experience ED, low libido, 'brain fog', numb genitals and no appetite. I decided to inform my GP and got off the medicine. Now 5 days later it only got worse, I can not function, think well... constant depressed feeling, suicidal thoughts and no concentration. I feel like a vegetable.
What I have discovered the past few days is that caffeine helps with the lack of concentration. For a short time I kind of feel like my old self, I know it really sounds strange, but it helps for me. The downside to caffeine however is that it slows down the repair of my hormonal disbalans.
I am shocked that only around 4mg of finasteride can cause all of this to my body. Hoping my hormones will go to its old balance and my mind will clear up. The sexual/physical sides are one thing, I could honestly live with that, but the mental problems are devastating. Hence I only took the drug for 2 days, my hopes are high.
If anybody experiences the same situation, please do let me know, I need to talk to other victims. It would mean a lot to me.
Thanks in advance.
You're not a "victim", relax. Stop the drug and try to not think about it. Such severe sides after only a few days makes me believe part of the symptoms are exaggerated by your anxiety. Go outside, play sports, work, eat healthy and try to sleep well. No reason to panic, just give it some time and you'II be fine. If you want to talk more, you can PM me, I speak french by the way.